# SDR SWAA2023020898905

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 547 hours, 311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT GALLEY FLASHLIGHTS WILL NOT TEST<[01] RESEATED FLASH LIGHTS AND INSTALLED NEW SEALS PER SIP OPS CHECK NORMAL ;THIS CLEARS MEL 25-64-02
